ランソプラゾール(タケプロン)による薬疹の2例  [in Japanese] Two cases of drug eruption due to lansoprazole (Takepron)  [in Japanese]

Access this Article

Search this Article

Author(s)

Abstract

We report two cases of drug eruption due to lansoprazole (Takepron[R]). Case 1: A 60-year-old woman was administered amoxicillin (Amolin[R]), clarithromycin (Clarith[R]) and lansoprazole for 1 week as eradication therapy for Helicobacter pylori. Indurated and/or edematous erythemas with severe itching erupted over the patient's entire body the day after the treatment finished. The histopathological findings from the erythema from her abdomen showed an infiltration of lymphocytes around blood vessels in the dermis and epidermis. She also exhibited mild liver dysfunction. The eruptions were almost completely resolved by the following week with antihistamine and steroid ointment therapy. Case 2: An 82-year-old woman was treated with flopropione (Cospanon[R]) and lansoprazole for reflux esophagitis after an operation for stomach cancer. Erythemas, the same as those in case 1, erupted over almost the patient's entire body on the 9th day after the treatment was started. The medicines were discontinued, and we opted to treat her with steroid ointment. The eruptions were almost completely resolved by the following week. Oral provocative tests for lansoprazole were positive in both cases.

We report two cases of drug eruption due to lansoprazole (Takepron^[○!R]). Case 1: A 60-year-old woman was administered amoxicillin (Amolin^[○!R]), clarithromycin (Clarith^[○!R]) and lansoprazole for 1 week as eradication therapy for Helicobacter pylori. Indurated and/or edematous erythemas with severe itching erupted over the patient's entire body the day after the treatment finished. The histopathological findings from the erythema from her abdomen showed an infiltration of lymphocytes around blood vessels in the dermis and epidermis. She also exhibited mild liver dysfunction. The eruptions were almost completely resolved by the following week with antihistamine and steroid ointment therapy. Case 2: An 82-year-old woman was treated with flopropione (Cospanon^[○!R]) and lansoprazole for reflux esophagitis after an operation for stomach cancer. Erythemas, the same as those in case 1, erupted over almost the patient's entire body on the 9th day after the treatment was started. The medicines were discontinued, and we opted to treat her with steroid ointment. The eruptions were almost completely resolved by the following week. Oral provocative tests for lansoprazole were positive in both cases.

Journal

  • Journal of Tokyo Women's Medical College

    Journal of Tokyo Women's Medical College 77(8), 458-460, 2007-08

    Tokyo Women's Medical University

Codes

  • NII Article ID (NAID)
    110007525296
  • NII NACSIS-CAT ID (NCID)
    AN00161368
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • Journal Type
    大学紀要
  • ISSN
    00409022
  • NDL Article ID
    8957812
  • NDL Source Classification
    ZS7(科学技術--医学)
  • NDL Call No.
    Z19-400
  • Data Source
    NDL  NII-ELS  IR 
Page Top